# SDR 99ZZZX1811

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2426N
- Make and model: Piper PA-38-112
- Aircraft serial: 3879A0837
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW11633
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL LEAK AT NR 1 CYLINDER APPEARED TO BE COMING FROM PUSHROD TUBE SEALS.  FURTHER INVESTIGATION AND PRESSURE CHECK DISCLOSED LEAK UNDER INTAKE PUSHROD AT HEAD/BARREL JOINT.  A 2 INCH CRACK, 1.50 INCHES DOWN FROM TOP OF CYLINDER WALL WAS VISIBLE INSIDE THE CYLINDER.  CYLINDER HAD BEEN CHROMED.  CYLINDER SHOP STATED THIS IS COMMON PROBLEM ON CHROME CYLINDERS.
